# SDR YAD2001F00009

- Difficulty date: July 24, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N41UE
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Engine: Pwa PT6A60A
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Part number: 1183800001
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMELL OF SMOKE, PULLED RIGHT FUEL GAUGE CIRCUIT BREAKER, SMELL WENT AWAY.  VERIFIED SMOKE WAS FROM RIGHT FUEL GAUGE, PULLED AND BANDED RIGHT FUEL GAUGE CIRCUIT BREAKER.  RIGHT FUEL QUANTITY GAUGE PREVIOUSLY DEFERRED.
